# SDR IPXA2023032192096

- Difficulty date: March 1, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: NMC6015505
- Part serial: 48455
- Condition: Corroded
- Location: Aft Lwr Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3AFT LWR RUDDER INTERNAL UPPER SIDE HAS CORROSION.REMOVED AND REPLACED AFT LWR RUDDER IAW AMM 27-20-20 (MINOR)
